English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Modules of finite homological dimension with respect to a semidualizing module

MPS-Authors
/persons/resource/persons236480

Yassemi,  Siamak
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

yassemi_modules_2009.pdf
(Any fulltext), 205KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Yassemi, S., & Sather-Wagstaff, S. (2009). Modules of finite homological dimension with respect to a semidualizing module. Archiv der Mathematik, 93(2), 111-121. doi:10.1007/s00013-009-0020-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2646-3
Abstract
There is no abstract available